# SDR CA020502003

- Difficulty date: April 7, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 3 TM
- Aircraft time: 15,095 hours
- Engine: Pwa R985AN14B
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Condition: Cracked
- Location: Mount
- Part time: 15,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INITIAL INSPECTION OF AIRCRAFT COMPLETED AD CF-63-08 WAS INSPECTED AND FOUND TO BE BROKEN AS ATTACHED INDICATES. FURTHER INVESTIGATION SHOWED THAT A PREVIOUS CRACK HAD JUST BEEN WELDED SHUT. THIS CRACK WELDED HAD CRACKED AGAIN AND GONE UNNOTICED.
